Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call
Kumar Clinic, Bangalore

Kumar Clinic

  4.2  (12 ratings)

Cardiologist Clinic

Door No.1101, 17th Cross, 24th Main, Near Kempegowda Medical College, Banashankari, 2nd Stage Bangalore
1 Doctor · ₹500
Book Appointment
Call Clinic
Kumar Clinic   4.2  (12 ratings) Cardiologist Clinic Door No.1101, 17th Cross, 24th Main, Near Kempegowda Medical College, Banashankari, 2nd Stage Bangalore
1 Doctor · ₹500
Book Appointment
Call Clinic
Report Issue
Get Help
Feed
Services

About

Our medical care facility offers treatments from the best doctors in the field of Cardiologist . Our mission is to blend state-of-the-art medical technology & research with a dedication t......more
Our medical care facility offers treatments from the best doctors in the field of Cardiologist . Our mission is to blend state-of-the-art medical technology & research with a dedication to patient welfare & healing to provide you with the best possible health care.
More about Kumar Clinic
Kumar Clinic is known for housing experienced Cardiologists. Dr. Kumar B, a well-reputed Cardiologist, practices in Bangalore. Visit this medical health centre for Cardiologists recommended by 52 patients.

Timings

MON-SAT
06:30 PM - 09:30 PM

Location

Door No.1101, 17th Cross, 24th Main, Near Kempegowda Medical College, Banashankari, 2nd Stage
Banashankari Bangalore, Karnataka - 560070
Get Directions

Doctor in Kumar Clinic

Dr. Kumar B

DM - Cardiology, MD - General Medicine, MBBS
Cardiologist
84%  (12 ratings)
48 Years experience
500 at clinic
₹300 online
Available today
06:30 PM - 09:30 PM
View All
View All

Services

View All Services

Submit Feedback

Submit a review for Kumar Clinic

Your feedback matters!
Write a Review

Patient Review Highlights

"Well-reasoned" 1 review "knowledgeable" 2 reviews "Very helpful" 3 reviews

Feed

I am 26 year old. Doctor I have bp low problem. What can I do? No I am very upset Because my bp is go low after 5-6 day or 15-20 days ex 90/58 ,100/60. Whenever I check my bp to consultant my bp range is this. My diet plan is not bad. I take food timely. When my bp is go down I face lots of headache & start vomiting.In a one month I have 15 days face bp low problem & 15 days normal and normal range of bp is only 110 and 80. Please suggest me reading & which treatment and test I done And this is dangerous for me now I am very scared.

DM - Cardiology, MD - General Medicine, MBBS
Cardiologist, Bangalore
I am 26 year old. Doctor I have bp low problem. What can I do? No I am very upset Because my bp is go low after 5-6 d...
There are several causes of low blood pressure. Symptomatic low blood pressure should always be evaluated. Most important are Asthenia due to chronic infective diseases ,endocrine diseases like adrenal failure, oosr cardiac diseases such as pulmonary hypertension etc So you will need proper evaluation of your problem .Hence consult properly and do not neglect.
1 person found this helpful
Submit FeedbackFeedback

I am suffering from boils its very painful its in my chest and there are about 6 boils and they are increasing and growing.

DM - Cardiology, MD - General Medicine, MBBS
Cardiologist, Bangalore
I am suffering from boils its very painful its in my chest and there are about 6 boils and they are increasing and gr...
You are having Skin infection. This indicates that your resistance to infection is low and you have got infection which are virulent and also that You may have Diabetes. So better consult a Doctor for proper evaluation and Treatment.
Submit FeedbackFeedback

Please mention the dose of eslo2. 5 mg for 150/90 BP. Which is better for this BP eslo 2.5 or eslo 5.

DM - Cardiology, MD - General Medicine, MBBS
Cardiologist, Bangalore
Please mention the dose of eslo2. 5 mg for 150/90 BP. Which is better for this BP eslo 2.5 or eslo 5.
You can start with 2.5 mg at bed time initially (Max effect of the drug should be present in Early morning hours) and check your Blood pressure at several times .If it reaches 130/80 you can continue that. Otherwise You have to take 5.0 mg at Bed time and Check your BP. You have not mentioned your Age. If you are a person with lot of psychological tension Your BP will Vary depending on Your Tension. So You have to control your Tension by Meditation/Physical exercise. If you tension does not subside with Your effort You will have to take drugs to reduce your Tension Otherwise BP will not be Controlled. You have to reduce salt in your diet. You have to reduce your weight if you are overweight. Control Diabetes. Should avoid Hypoglycaemia.
1 person found this helpful
Submit FeedbackFeedback

Sir I have gases problem. I am also taking ventab tablet for depression. But meantime I left the course of this tablet for one month then restarted. Then any side effect .also ciplar la 40 tablet it will effect for 24 hours. I am taking for hypertension purpose. Whenever necessary. Is it effective for 24 hrs or should take twice a day.

DM - Cardiology, MD - General Medicine, MBBS
Cardiologist, Bangalore
Sir I have gases problem. I am also taking ventab tablet for depression. But meantime I left the course of this table...
You are telling you have depression and you are taking ventab. Have you consulted Psychiatrist. If you have depression you can not take ciplar for hypertension. Ciplar is used for Anxity. You have to use different drug for hypertension depending on the level of your blood pressure.
Submit FeedbackFeedback

I have high triglyceride level (390) and usually I suffer from indigestion. Whenever I eat meals I involuntary vomit it back in the mouth.

DM - Cardiology, MD - General Medicine, MBBS
Cardiologist, Bangalore
I have high triglyceride level (390) and usually I suffer from indigestion. Whenever I eat meals I involuntary vomit ...
If you are vommiting you may have Gastrointestinal problem. People with Diabetes will have high ttiglyceride level if Disbetes id not under control. People who are taking alcohol have high triglyceride level So avoid alcohol if you are taking. Uncontrolef Diabetic people and people taking alcohol can have nausea and vomitting. You may be taking heavy carbohydrate diet. Avoid taking a heavy diet. You have to take only food sufficient to meet your calary requirement. If you take food in the morning you should become hungry at 12: 30 pm and if you eat your lunch at 01: 30 pm you should become hungry at 6: 30 pm.you should eat less at night also. Balanced carbohydrte food is okay. This will reduce your weight if you are overweight. Protein rich food is Body building. Food containing Fat (lipids) are not not spent easily as Carbohydrate metabolism always overtakes Fat metsbolism and gets stored in the body. (causing overweight). This should be remembered. Physical Exercises and Drug as Atorvastain and Fenofibrate reduce Triglyceride levels. For vomiting you should consult Gastroenterologist.
1 person found this helpful
Submit FeedbackFeedback

I am 50 years old male I feel some cardiac disease symptoms like high b.p. Left side chest pain weakness vertigo. But test echocardiography is show normal study what can I do.

DM - Cardiology, MD - General Medicine, MBBS
Cardiologist, Bangalore
I am 50 years old male I feel some cardiac disease symptoms like high b.p. Left side chest pain weakness vertigo. But...
Only 2D Echo normal does not rule out all diseases. It tells that your resting heart function at that time is Normal. BP to be recorded to see wether You have High BP. Blood pressure should be below 130/80. You have to get ECG. If ECG is Normal you have to Undergo Treadmill exercise ECG test. Which may show Coronary Ischaemic heart disease. There are many causes of Chest pain. If You are a past smoker You may have Coronary artery disease to be evaluated by TMT. Vertigo is usually a neurological/EAR (labrynthyne) problem.
1 person found this helpful
Submit FeedbackFeedback

I feel short on breath when I feel little stressed nd I am strong but the thing is I just feel difficulty in breathing and I am told that I panic, same happens when I go to gym for exercise, a doctor suggested me ecg they said its normal but the bpm were 112 and my bp normally stays at 100/70. Any suggestions for me? I want to exercise and go to gym to have a nice figure but due to the nauseous feeling I hv to leave even after first few sets only.

DM - Cardiology, MD - General Medicine, MBBS
Cardiologist, Bangalore
Your BP is 100/70. You are becoming breathless on exertion. That means your Physical capacity is limited. You have to first find out that you have any disease which has limited your exercise capacity. You may have Cardiac problems Respiratory problems Haematological problems or any other. There are so many causes of Breathlessness. So you have to find out that there are any pathological causes for Your breathlessness. Then only You can have a proper diaagnosis and treatment advise.
Submit FeedbackFeedback
View All Feed

Near By Clinics